23 Dec 2009
Have you reported this side effect with your doctor? From what I have found Double Vision is a side effect that you need to report to your doctor. I think that is probably a good sugguestion. Good Luck I hope this helps and I also hope that this side effect goes away. If is not bad enough you have to take medication and then you have to worry about what other problems can come from the medication. Good Luck and have a Happy holiday
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Here are some additional Side Effects: Loss of hair (bald spots all over my head), Osteoarthritis (my knees are destroyed, need replacements), ...
22 to 14 (both eyes). I am concerned with side effects, blurred vision, double vision, sensitive to lights, blood shot eyes, dry,burning sensation. I ...
Do they lessen as the med gets in the system?
High Blood Pressure - I was wondering if anyone has had blurred vision with Clonidine or Metoprolol?
... I didn't see it on the common side effects but my vision went blurry last night and when I try to read it's like a shadow effect on the ...
... I had the injection 6 days ago and want to post my side effects so others can compare. First 2 days were crazy, swirling lights, then things ...